Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Olanzapine/Zyprexa side effects

Posted by Deborah Rimmer on August 6, 1999, at 21:52:21

Hi - I am writing to see if anyone else has known these side-effects to Olanzapine. My Mum developed what appeared to be Neuroleptic Malignant Syndrome after switching from Risperidone to Olanzapine. Hospitalised for 4 weeks and dosage reduced from 17.5mg to 7.5mg, Mum is better, but still suffering from high temps, some sweating and rigidity. I am concerned for her - Mum's psychotic symptoms have declined, but physically I believe she is worse off. If anyone has experienced similar, could you please post a follow-up. Thanks Dr Bob for this great site.
Kind regards to all,

Deborah Rimmer




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Deborah Rimmer thread:9711